RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Petunin, Yu I
(1937–2011)

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 20

Number of views:
This page:1127
Abstract pages:3683
Full texts:1480
References:114
Professor
Doctor of physico-mathematical sciences
Birth date: 30.09.1937

http://www.mathnet.ru/eng/person26530
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211994

Publications in Math-Net.Ru
2008
1. Roman I. Andrushkiw, Dmitry A. Klyushin, Yuriy I. Petunin, “A new test for unimodality”, Theory Stoch. Process., 14(30):1 (2008),  1–6  mathnet  mathscinet  zmath
1990
2. I. G. Baĭramov, Yu. I. Petunin, “The structure of invariant confidence intervals that contain the basic distributed mass”, Teor. Veroyatnost. i Primenen., 35:1 (1990),  15–26  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:1 (1990), 15–26  isi
1986
3. Yu. I. Petunin, N. G. Semeiko, “Random point processes with independent marking”, Dokl. Akad. Nauk SSSR, 288:4 (1986),  823–827  mathnet  mathscinet  zmath
1983
4. M. A. Baidak, M. Sh. Braverman, Yu. I. Petunin, “Additivity of the variance is a characteristic property of the Hilbert space $L_2(\Omega,A,\mu)$”, Funktsional. Anal. i Prilozhen., 17:3 (1983),  66–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:3 (1983), 218–220  isi
1982
5. D. F. Vysočanskiĭ, Yu. I. Petunin, “On a Gauss inequality for the unimodal distributions”, Teor. Veroyatnost. i Primenen., 27:2 (1982),  339–341  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:2 (1983), 359–361  isi
1979
6. V. A. Vinokurov, Yu. I. Petunin, A. N. Plichko, “Измеримость и регуляризуемость отображений, обратных к непрерывным линейным операторам”, Mat. Zametki, 26:4 (1979),  583–591  mathnet  zmath
1975
7. V. A. Vinokurov, Yu. I. Petunin, A. N. Plichko, “Measurability conditions and regularizability of mappings inverse to continuous linear mappings”, Dokl. Akad. Nauk SSSR, 220:3 (1975),  509–511  mathnet  mathscinet  zmath
1973
8. Yu. V. Kuk, Yu. I. Petunin, “Observable linear estimates of the mathematical expectation of a random process”, Dokl. Akad. Nauk SSSR, 209:1 (1973),  37–39  mathnet  mathscinet  zmath
1971
9. Yu. G. Kuritsyn, Yu. I. Petunin, E. M. Semenov, “Chebyshev inequalities in symmetric spaces”, Mat. Zametki, 10:2 (1971),  195–205  mathnet  mathscinet  zmath; Math. Notes, 10:2 (1971), 540–545
1970
10. Yu. I. Petunin, “Factorization of scales of Banach spaces”, Funktsional. Anal. i Prilozhen., 4:4 (1970),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:4 (1970), 336–338
1967
11. Yu. I. Petunin, “Prenuclear mappings in scales of Banach and Hilbert spaces”, Dokl. Akad. Nauk SSSR, 173:1 (1967),  40–43  mathnet  mathscinet  zmath
12. S. G. Kreĭn, Yu. I. Petunin, E. M. Semenov, “Scales of Banach lattices of measurable functions”, Tr. Mosk. Mat. Obs., 17 (1967),  293–322  mathnet  mathscinet  zmath
1966
13. Yu. I. Petunin, “Relationship among three Banach spaces”, Dokl. Akad. Nauk SSSR, 170:3 (1966),  516–519  mathnet  mathscinet  zmath
14. S. G. Krein, Yu. I. Petunin, E. M. Semenov, “Hyperscales of Banach lattices”, Dokl. Akad. Nauk SSSR, 170:2 (1966),  265–267  mathnet  mathscinet  zmath
15. S. G. Krein, Yu. I. Petunin, “Scales of Banach spaces”, Uspekhi Mat. Nauk, 21:2(128) (1966),  89–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:2 (1966), 85–159
1964
16. Yu. I. Petunin, “Conjugate Banach spaces containing subspaces of characteristic zero”, Dokl. Akad. Nauk SSSR, 154:3 (1964),  527–529  mathnet  mathscinet  zmath
17. S. G. Krein, Yu. I. Petunin, “On the concept of minimal scale of spaces”, Dokl. Akad. Nauk SSSR, 154:1 (1964),  30–33  mathnet  mathscinet  zmath
1963
18. A. Yu. Levin, Yu. I. Petunin, “Some problems related to the concept of orthogonality in a Banach space”, Uspekhi Mat. Nauk, 18:3(111) (1963),  167–170  mathnet  mathscinet  zmath
1961
19. Yu. I. Petunin, “A criterion for the reflexivity of a Banach space”, Dokl. Akad. Nauk SSSR, 140:1 (1961),  56–58  mathnet  mathscinet  zmath
20. S. G. Krein, Yu. I. Petunin, “A relationship criterion for two Banach spaces”, Dokl. Akad. Nauk SSSR, 139:6 (1961),  1295–1298  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019